# SDR SWAA2019071134747

- Difficulty date: June 12, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A81121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM INNER CHORD CRACKED AT BS. 301, LBL 54.  REPAIRED CREASE BEAM CHORD PER SRM & EA.
